Stoker's Theorem for Orthogonal Polyhedra

Therese C. Biedl, Burkay Genç. Stoker's Theorem for Orthogonal Polyhedra. Int. J. Comput. Geometry Appl., 21(4):383-391, 2011. [doi]

@article{BiedlG11,
  title = {Stoker's Theorem for Orthogonal Polyhedra},
  author = {Therese C. Biedl and Burkay Genç},
  year = {2011},
  doi = {http://dx.doi.org/10.1142/S0218195911003718},
  researchr = {https://researchr.org/publication/BiedlG11},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Geometry Appl.},
  volume = {21},
  number = {4},
  pages = {383-391},
}